# SDR CA160223006

- Difficulty date: February 18, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Boeing 777333ER
- Aircraft time: 7,048 hours
- Engine: Ge GE90115B
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Location: Flt Controls
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) AFTER COMPLETING DE-ICING THE ACFT, TAXIED TO RUNWAY FOR DEPARTURE. DURING THE BEFORE T/O CHECK RUDDER TRAVEL CHECK NORMAL, HOWEVER AILERON IMMOVABLE AND ELEVATORS ONLY MOVABLE VERY SLIGHTLY.  ACFT TAXIED BACK TO GATE WHERE MAINTENANCE MET FLIGHT AND WERE ABLE TO EXPERIENCE THE PROBLEM FIRST HAND.    CARRIED OUT CONTROL COLUMN BACKDRIVE INSTALLATION TEST IAW AMM 22-11-05-801, CONTROL WHEEL BACKDRIVE ACTUATOR INSTALLATION TEST 22-11-06-400-801, ELEVATOR FEEL TEST 27-31-00-700-808, CONTROL COLUMN TRAVEL TEST 27-31-00-700-808.  CARRIED OUT GENERAL VISUAL INSPECTION NO FAULTS FOUND. CHECKED SPOILERS 4 & 11 INPUT RODS NO FAULTS FOUND.  ACFT SERVICABLE.
